Correspondence on characters of irreducible unitary representations of GL(n, ...).
Mathematische Annalen, Tome 305 (1996) no. 2, pp. 419-438
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
metaplectic coverings, character identity, complex general linear groups, irreducible unitary representation, explicit formula
@article{MAN_1996__305_2_182998,
author = {Marko Tadic},
title = {Correspondence on characters of irreducible unitary representations of {GL(n,} ...).},
journal = {Mathematische Annalen},
pages = {419--438},
year = {1996},
volume = {305},
number = {2},
zbl = {0854.22020},
url = {http://geodesic.mathdoc.fr/item/MAN_1996__305_2_182998/}
}
Marko Tadic. Correspondence on characters of irreducible unitary representations of GL(n, ...).. Mathematische Annalen, Tome 305 (1996) no. 2, pp. 419-438. http://geodesic.mathdoc.fr/item/MAN_1996__305_2_182998/